SPHERICAL PRODUCT SURFACES IN E-4


BULCA B., ARSLAN K., Bayram B. (. , Ozturk G.

ANALELE STIINTIFICE ALE UNIVERSITATII OVIDIUS CONSTANTA-SERIA MATEMATICA, vol.20, no.1, pp.41-54, 2012 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 20 Issue: 1
  • Publication Date: 2012
  • Doi Number: 10.2478/v10309-012-0004-9
  • Journal Name: ANALELE STIINTIFICE ALE UNIVERSITATII OVIDIUS CONSTANTA-SERIA MATEMATICA
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.41-54
  • Keywords: Second fundamental form, Curvature ellipse, spherical product, Otsuiki surface

Abstract

In the present study we calculate the coefficients of the second fundamental form and curvature ellipse of spherical product surfaces in E-4. Otsuki rotational surfaces and Ganchev-Milousheva rotational surfaces are the special type of spherical product surfaces in E-4. Further, we give necessary and sufficient condition for the origin of NpM to lie on the curvature ellipse of such surfaces. Finally we get the necessary condition for Ganchev-Milousheva rotational surfaces in E-4 to become flat or Chen type. We also give some examples of the projections of these surfaces in E-3.